# SDR REXA2014092701001

- Difficulty date: September 27, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 23,448 hours, 20,493 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SQUEAL FROM MAIN CABIN DOOR DURING DESCENT.  PRESSURIZATION WAS NORMAL.  INSPECTED DOOR SEAL & CLEANED SEAL IAW 52-11-10.  OPERATIONS CHECKED DOOR, NO DEFECT NOTED, OK FOR SERVICE.
